# SDR UPS04142326

- Difficulty date: April 30, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT INOP.  R&R EMERGENCY LIGHT POWER SUPPLY UNIT BATTERY PER MM 33-51-14, CHECKS OK.
